# SDR AALA202506179754

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 69,520 hours, 29,468 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE BOTH ON THE GROUND AND IN FLIGHT. RESECURED BOTTOM 4 SCREWS OF THE DOOR SILL OF THE FORWARD LAVATORY, OPERTIONAL CHECK GOOD. PER AMM 25-45-46.
